MAUDE Adverse Event Report: BAUSCH + LOMB PREMIUM PHACO VACUUM PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB PREMIUM PHACO VACUUM PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5110
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product is not available for evaluation.Manufacturing and sterilization records were reviewed and found to be acceptable.
 
Event or Problem Description
The customer reported that a blue particle was observed in the eye.The particle was removed from the eye.

Brand Name
PREMIUM PHACO VACUUM PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key7538628
Report Number0001920664-2018-00059
Device Sequence Number2482560
Product Code HQC
UDI-Device Identifier20757770057010
UDI-Public(01)20757770057010(17)190608
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2019
Device Model NumberBL5110
Device Lot NumberW0891
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1